# SDR MWEA990006

- Difficulty date: January 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Part number: 59114073
- Condition: Cracked
- Location: Service Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN LOWER FORWARD RADIUS OF FORWARD SERVICE DOOR JAMB OUTER SKIN.  MTC FABRICATED AND INSTALLED DOUBLER REPAIR.
